MathSciNet Relay Station
MathSciNet bibliographic data
MR2353957 (2008j:65054) 65F15 (15A18)
Bini, D. A.; Eidelman, Y.; Gemignani, L.; Gohberg, I. The unitary completion and QR iterations for a class of structured matrices. Math. Comp. 77 (2008), no. 261, 353–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement